# SDR ASAA2015122014348

- Difficulty date: December 20, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,465 hours, 2,784 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON CLIMBOUT AT ALMOST 8000 FT, TRIP RESET PROCEDURE RESET PACK LIGHT.  LEFT PACK LIGHT CAME ON AGAIN AT 16,000 FT.  ACFT GROUNDED. PACK RESET. PERFORMED FIM 21-53, TASK 817, LT PACK LIGHT ON.  PERFORMED PACK CONTROL BITE CHECK WITH REF TO FIM 21-62, TASK 801, TCV FAULTED.  RESET CONTROL AND PERFORMED BITE OF CONTROLLER REF FIM 21-62, TASK 801.  PERFORMED GENERAL VISUAL OF LEFT PACK FOR LEAKS AND OPS CHECK.  NO DEFECTS NOTED LT PACK, OPS NORMAL.
